# SDR EIAA2000130

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65B07927505
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR FORWARD CUTOUT NR 6 STOP FITTING FOUND CRACKED.  L1 DOOR FORWARD CUTOUT NR 6 STOP FITTING REPLACED PER SRM 51-10-01.  (M)
